# SDR ASAA2019071830119

- Difficulty date: July 18, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 14,575 hours, 4,789 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 10,000 FT APPROX 290 KNOTS, WHILE SLOWING LEFT SIDE WINDOW HEAT OVERHEAT CAUTION LIGHT ILLUMINATED.  GROUNDED - YES. FOLLOWING QRH PROCEDURE OVERHEAT LIGHT EXTINGUISHED AND REMAINED EXTINGUISHED.
